# SDR FDEA202501220118

- Difficulty date: January 22, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 73,380 hours, 19,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73491
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK   CARGO COMPARTMENT SEAT TRACK AT STATION 1029 X = -75.25 FOUND WITH   CORROSION. MAIN DECK   CARGO COMPARTMENT AT SEAT TRACK STATION 1029, X = -75.25, CORROSION   EVALUATED, FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE   101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT AT STATION 1009 TO EXISTING SPLICE STATION 1129/6-0, X = -75.25 AS PER MD-11   SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
